MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that due to severe pneumonia the patient was admitted to the hospital caused by chronic obstructive pulmonary disease, due to a critical condition, the patient underwent endotracheal intubation.After successful intubation, the cuff was inflated, and the patient was connected to a ventilator.The patient's hypoxia improved.Around 9:30 am, the ventilator alarm triggered a leak.Medical staff found air bubbles escaping from her mouth, indicating a drop in blood oxygen saturation and life-threatening hypoxia.Preliminary analysis suggested the cause was a slow leak after the endotracheal intubation cuff inflated.The staff immediately replaced the endotracheal tube and reintubated the patient.The ventilator alarm was deactivated, blood oxygen saturation stopped decreasing, and the hypoxic condition improved.There was patient involvement, but no harm was reported.
 
Additional Manufacturer Narrative
H6.Codes: updated.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23709107
Report Number3012307300-2025-13159
Device Sequence Number13434824
Product Code BTR
UDI-Device Identifier15019315022326
UDI-Public(01)15019315022326(17)290109(10)4445272
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/070
Device Lot Number4445272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown